# SDR AALA20141113018

- Difficulty date: November 13, 2014
- Submitted: November 17, 2014
- Operation: Air carrier
- Aircraft: N598AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53288
- Aircraft time: 69,949 hours, 30,432 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D2009X
- Part serial: 718536
- Condition: Overtemp
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B, A

## Discrepancy

DIVERTED, EMER DECLARED & LANDING UNEVENTFUL.  ACFT NOT OVERWEIGHT.  DURING CRUISE NOTED LT ENG OIL TEMPERATURE INDICATED HIGH & OIL QTY INDICATED ZERO.  OIL PRESS INDICATED IN THE NORMAL RANGE.  ALL OIL TEMPERATURE TABS FOUND BLACK.  R & R LT ENG IAW MCM 71-91-99.  SYS CHECKED NORMAL.
